Uniform inseparability in explicit mathematics

Journal of Symbolic Logic 64 (1):313-326 (1999)
Abstract
We deal with ontological problems concerning basic systems of explicit mathematics, as formalized in Jäger's language of types and names. We prove a generalized inseparability lemma, which implies a form of Rice's theorem for types and a refutation of the strong power type axiom POW + . Next, we show that POW + can already be refuted on the basis of a weak uniform comprehension without complementation, and we present suitable optimal refinements of the remaining results within the weaker theory
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586767
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 25,100
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Universes in Explicit Mathematics.Gerhard Jäger, Reinhard Kahle & Thomas Studer - 2001 - Annals of Pure and Applied Logic 109 (3):141-162.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

23 ( #208,699 of 2,132,897 )

Recent downloads (6 months)

1 ( #388,047 of 2,132,897 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums